Alert archive / Indiana / Freeze Warnings in 2014

Freeze Warning 2, NWS Indianapolis, IN

April 15, 20148 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 15, 2014, 3:26 AM EDT for 8 counties in Indiana. It took effect at Apr 16, 2014, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2014, 3:26 AM EDT (07:26 UTC)
In effect from
Apr 16, 2014, 12:00 AM EDT
Expired
Apr 16, 2014, 10:00 AM EDT
In force
10 hr
Issued by
NWS Indianapolis, IN

Counties Daviess County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Sullivan County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -164 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
-164 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS73 KIND 150726
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT TUE APR 15 2014

...FREEZE WARNINGS IN EFFECT UNTIL 10 AM THIS MORNING AND LATE
TUESDAY NIGHT THROUGH WEDNESDAY MORNING...

INZ060-061-070>072-151530-
/O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/
/O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
/O.CON.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/
SULLIVAN-GREENE-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BEDFORD...SEYMOUR
326 AM EDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO
10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY
  AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY

* TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY 
  MORNING. 

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ067>069-151530-
/O.UPG.KIND.FZ.A.0001.140416T0400Z-140416T1400Z/
/O.NEW.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
/O.EXA.KIND.FZ.W.0001.140415T1000Z-140415T1400Z/
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
326 AM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT TONIGHT TO
10 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING: BELOW FREEZING TEMPERATURES EARLY TO MID MORNING TODAY
  AND AGAIN FROM MIDNIGHT TOMORROW NIGHT THROUGH 10 AM WEDNESDAY 

* TEMPERATURES: LOWS NEAR 30 THIS MORNING AND 25 TO 30 BY WEDNESDAY 
  MORNING.

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KOCH
5 follow-up statements
307 
WWUS73 KIND 151404
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 AM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY
MORNING...

INZ060-061-067>072-152215-
/O.EXP.KIND.FZ.W.0001.000000T0000Z-140415T1400Z/
/O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
1004 AM EDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT WEDNESDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING FOR THIS MORNING HAS EXPIRED. A FREEZE WARNING
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY.

* TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT
  THROUGH 10 AM WEDNESDAY

* TEMPERATURES: LOWS 25 TO 30 BY WEDNESDAY MORNING.

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
783 
WWUS73 KIND 151929
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 PM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY
MORNING...

INZ060-061-067>072-160330-
/O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
329 PM EDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT WEDNESDAY. 

* TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT 
  THROUGH 10 AM WEDNESDAY 

* TEMPERATURES: LOWS 24 TO 29 BY WEDNESDAY MORNING.

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
307 
WWUS73 KIND 160200
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 PM EDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH WEDNESDAY
MORNING...

INZ060-061-067>072-161000-
/O.CON.KIND.FZ.W.0002.140416T0400Z-140416T1400Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
1000 PM EDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. 

* TIMING: BELOW FREEZING TEMPERATURES FROM MIDNIGHT TONIGHT 
  THROUGH 10 AM WEDNESDAY. 

* TEMPERATURES: LOWS 24 TO 29 BY WEDNESDAY MORNING.

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SMF
137 
WWUS73 KIND 160734
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 AM EDT WED APR 16 2014

...FREEZE WARNING IN EFFECT THROUGH 10 AM...

INZ060-061-067>072-161400-
/O.CON.KIND.FZ.W.0002.000000T0000Z-140416T1400Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
334 AM EDT WED APR 16 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TIMING: BELOW FREEZING TEMPERATURES THROUGH 10 AM.

* TEMPERATURES: LOWS 24 TO 29 AROUND DAWN.

* IMPACTS: SENSITIVE VEGETATION COULD BE KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KOCH
008 
WWUS73 KIND 161402
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1002 AM EDT WED APR 16 2014

...FREEZE WARNING HAS EXPIRED...

INZ060-061-067>072-161515-
/O.EXP.KIND.FZ.W.0002.000000T0000Z-140416T1400Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR
1002 AM EDT WED APR 16 2014

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 


$$

TDUD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 15, 3:20 AM EDT, 6 minutes earlier.

Area forecast discussion, Apr 15, 3:20 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 AM EDT TUE APR 15 2014

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 328 PM EDT MON APR 14 2014

UPPER TROUGH BEHIND A COLD FRONT PASSING THROUGH THE AREA TODAY
WILL BRING ADDITIONAL PRECIPITATION TO THE AREA TONIGHT...WITH A
TRANSITION TO SNOW OCCURRING THIS EVENING FROM NORTHWEST TO
SOUTHEAST ACROSS THE AREA. MEASURABLE SNOW LOOKS TO BE A GOOD
BET...BUT WHETHER IT WILL ACTUALLY ACCUMULATE OR NOT IS MUCH
SHAKIER. DRY WEATHER WILL RETURN TUESDAY THROUGH THURSDAY NIGHT
BEFORE ANOTHER FRONTAL SYSTEM APPROACHES LATE IN THE WEEK AND INTO
THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 328 PM EDT MON APR 14 2014

INTERESTING FORECAST THIS AFTERNOON AS FACTORS POINT TOWARD
PRECIPITATION...AND PERHAPS SOME GOOD PRECIP RATES...OCCURRING
THIS EVENING AND EARLY INTO THE OVERNIGHT...AND LOW LEVEL THERMAL
PROGS POINT TOWARD SNOW BECOMING THE PREDOMINANT PRECIPITATION
TYPE FROM NORTHWEST TO SOUTHEAST THROUGH THE EVENING...BUT WARM
GROUND AND PAVEMENT WILL WORK HARD AGAINST ANY ACCUMULATION
OCCURRING.

SYNOPTIC SUPPORT IS ADEQUATE IF NOT SPECTACULAR...BUT VERY STRONG
FRONTOGENESIS AND NEGATIVE EPV INDICATE POTENTIAL FOR CONVECTIVE
SHOWERS /RAIN OR SNOW/ SHOULD WIDESPREAD SHOWERS REDEVELOP. BRIEF
HIGH PRECIP RATES APPEAR LIKELY TO BE THE ONLY WAY TO OVERCOME
WARM GROUND TEMPERATURES...WHICH UNDER PAVEMENT ARE RANGING FROM
55 TO 75 ACROSS THE AREA.

SOME DRY AIR ALOFT MAY WORK AGAINST THIS...AND LATEST HIGH RES
RAPID REFRESH MODEL BEGINNING TO HINT THAT MAJORITY OF SNOW COULD
BE TO OUR NORTH AND WEST...WITH LESSER PRECIP COVERAGE HERE.
CLIMATOLOGY ALSO ARGUES AGAINST ACCUMULATION WITH ONLY THREE DATES
FROM THIS POINT OR LATER OF MEASURABLE SNOWFALL IN THE LAST 30-40
YEARS.

IN ANY CASE...DO NOT EXPECT ANYTHING MORE THAN A FEW TENTHS AT
MOST...AND EVEN THAT MAY BE A STRETCH WITH MELTING OCCURRING
FAIRLY QUICKLY ON THE GROUND...ALTHOUGH AFOREMENTIONED
CONVECTIVE/ENHANCED PRECIP RATES MAY MAKE FOR SOME REDUCED
VISIBILITIES AT TIMES TONIGHT.

ANY PRECIP LIKELY TO BE MORE TOWARD THE SNOW SIDE NW
INITIALLY...WITH TRANSITION IN THE IND METRO AROUND 03-04Z AND
POINTS SOUTH AND EAST MORE LIKE 04-06Z. ANYTHING FALLING AFTER 06Z
LIKELY TO BE ALL SNOW.

CONSENSUS NUMBERS TRACKED WELL WITH WETBULB TEMPS AND WERE USED
WITH MINOR TWEAKS.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 353 PM EDT MON APR 14 2014

DRY WEATHER RETURNS FOR THE SHORT TERM PERIOD...WITH THE ONLY
SIGNIFICANT ISSUE BEING ONE OF FROST/FREEZE HEADLINES ACROSS THE
SOUTH AND SOUTHWEST FORECAST AREA WHERE THE GROWING SEASON HAS
BEGUN ACCORDING TO OFFICE COLLABORATION WITH LOCAL AND STATE
AGRICULTURAL OFFICIALS. TEMPERATURES SHOULD GET DOWN INTO THE 20S
ACROSS ESSENTIALLY THE ENTIRE FORECAST AREA TUESDAY NIGHT...WITH
FREEZING CONDITIONS APPEARING LIKELY IN THE AFOREMENTIONED AREAS.
THUS...WILL CONTINUE THE FREEZE WATCH PREVIOUSLY ISSUED. DO NOT
WANT TO UPGRADE TO FREEZE WARNING QUITE YET TO AVOID MUDDYING THE
WATERS WITH RESPECT TO POTENTIAL WINTER IMPACTS TONIGHT...HOWEVER
MINOR THEY MAY BE. WILL ALLOW MID SHIFT TO PULL THE TRIGGER ON THE
LIKELY UPGRADE TO FREEZE WARNING.

TEMPERATURES THROUGHOUT THE PERIOD WILL START VERY COLD...NEAR
RECORD LOW MAX NUMBERS TUESDAY...BUT WARM STEADILY THROUGHOUT THE
SHORT TERM...GETTING BACK TO NEAR NORMAL LATE IN THE PERIOD THANKS
TO THE TIME OF YEAR. CONSENSUS NUMBERS APPEARED TO HANDLE THIS
WELL WITH A FEW TWEAKS.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

ISSUED AT 318 AM EDT TUE APR 15 2014

AN UPPER WAVE MOVES THROUGH ON FRIDAY WITH A WEAK FRONT IN THE
VICINITY OF THE OHIO RIVER BRINGING RAIN CHANCES IN FOR FRIDAY AND
FRIDAY NIGHT. NO INSTABILITY AVAILABLE SO WILL CONTINUE TO KEEP
THUNDER OUT OF THE FORECAST. SATURDAY UPPER RIDGING WILL BE OVERHEAD
KEEPING DRY CONDITIONS OVER CENTRAL INDIANA. FROM SATURDAY NIGHT ON
THERE IS A DECENT BIT OF VARIABILITY IN THE OPERATIONAL SOLUTIONS AS
WELL AS THE ENSEMBLES AS TO THE STRENGTH OF THE UPPER RIDGING AND
THE APPROACH OF THE NEXT FRONTAL SYSTEM AND UPPER WAVE. GENERALLY
ACCEPTED ALLBLEND INITIALIZATION WITH SOME TWEAKS FOR COLLABORATION.
THIS PRODUCED LOW CHANCES FOR RAIN SUNDAY THROUGH MONDAY.
TEMPERATURES HAVE TRENDED COOLER THIS SET OF RUNS WITH HIGHS STILL
RUNNING A LITTLE BELOW NORMAL FRIDAY AND SATURDAY.

&&

.AVIATION /DISCUSSION FOR THE 150600Z TAFS/...
ISSUED AT 1245 AM EDT TUE APR 15 2014

BACK EDGE OF THE PRECIPITATION CURRENTLY MOVING THROUGH THE WESTERN
ZONES. EXTRAPOLATION AND SHORT TERM MODEL DATA SUGGEST THE BULK OF
THE PRECIPITATION SHOULD BE EAST OF THE TAF SITES BY ISSUANCE TIME.

SHOULD SEE CEILINGS SETTLE INTO THE MVFR CATEGORY AROUND 015 FOR THE
REST OF THE OVERNIGHT HOURS...WITH CEILINGS SCATTERING OUT FOR A
TIME AFTER SUNRISE. VFR CEILINGS AROUND 040 EXPECTED TO DEVELOP
AGAIN TOWARDS MIDDAY TUESDAY UNDER THE 850MB THERMAL TROUGH.

SURFACE WIND GUSTS 15-18 KTS FROM 320-350 DEGREES EXPECTED AT TIMES
OVERNIGHT THROUGH THE MIDDAY HOURS ON TUESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR INZ060-061-
067>072.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY FOR
INZ060-061-067>072.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....CP
AVIATION...JAS/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 14, 10:23 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1023 PM EDT MON APR 14 2014

INZ021-028>031-035>049-051>057-062>065-151300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
1023 PM EDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: MIXED RAIN AND SNOW WILL CHANGE TO SNOW TONIGHT.
ACCUMULATIONS UP TO AN INCH MAINLY ON GRASSY AREAS FROM KOKOMO TO
MUNCIE AND WINCHESTER WITH A LIGHT DUSTING ELSEWHERE.
FLOODING WILL CONTINUE ALONG AREA WATERWAYS.

HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER
FLOODING.

TIMING: RAIN CHANGING TO SNOW OVERNIGHT AND THEN ENDING VERY LATE
TONIGHT. RIVER FLOODING ONGOING.

DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT
EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD
HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE
GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR
NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT.
PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS
REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: RIVER FLOODING WILL CONTINUE THIS WEEK IN MANY LOCATIONS.

DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER BUT COLD
TEMPERATURES TO THE AREA TUESDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>072-151300-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1023 PM EDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: A FREEZE WARNING IS IN EFFECT LATE TONIGHT FOR
SULLIVAN...GREENE...LAWRENCE...JACKSON AND JENNINGS COUNTY AS
TEMPERATURES DROP TO NEAR 30 BY DAYBREAK. RAIN WILL CHANGE TO
SNOW TONIGHT WITH LITTLE TO NO ACCUMULATION EXPECTED. FLOODING
WILL CONTINUE ALONG AREA WATERWAYS.

HAZARDS: REDUCED VISIBILITIES AND SLICK ROADWAYS FROM SNOW. RIVER
FLOODING. FREEZING OR NEAR FREEZING TEMPERATURES LATE TONIGHT.

TIMING: SNOW POSSIBLE LATE TONIGHT. RIVER FLOODING ONGOING. NEAR
FREEZING TEMPERATURES WILL OCCUR TOWARDS MORNING.

DISCUSSION: STRONG LOW PRESSURE OVER QUEBEC AND A COLD FRONT
EXTENDING TO THE OHIO VALLEY WILL MOVE TO THE SOUTHEAST AS COLD
HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST. A TIGHT PRESSURE
GRADIENT THE STRONG LOW PRESSURE AND HIGH PRESSURE TO OUR
NORTHWEST WILL PRODUCE A BRISK AND COLD NORTHWEST FLOW TONIGHT.
PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS
REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: LOW TEMPERATURES NEAR OR SLIGHTLY BELOW FREEZING ARE
POSSIBLE TUESDAY MORNING. TUESDAY NIGHT AND WEDNESDAY MORNING
TEMPERATURES WILL SEE TEMPERATURES WELL BELOW FREEZING ALONG WITH
WIDESPREAD FROST. RIVER FLOODING WILL CONTINUE THIS WEEK IN MANY
LOCATIONS.

DISCUSSION: HIGH PRESSURE BUILDING IN FROM THE NORTHWEST WILL
BRING COLD TEMPERATURES TO CENTRAL INDIANA STARTING LATE TONIGHT
AND LASTING THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Apr 15, 2:08 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 AM EDT TUE APR 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     SNOW             2 SE BROWNSBURG         39.82N  86.37W
04/14/2014  M0.4 INCH        HENDRICKS          IN   COCORAHS

&&

CP
Local storm report, Apr 15, 2:26 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
226 AM EDT TUE APR 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     SNOW             MUNCIE                  40.20N  85.39W
04/15/2014  M0.8 INCH        DELAWARE           IN   PUBLIC

            0.8 ON METAL SURFACE. GROUND AMOUNTS VARY.

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:57 PM EDTFreeze WarningINDDaviess, Greene, Jackson, Jennings, Knox, Lawrence and 2 more12 hr

Nearby

Freeze Warnings in Indiana, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.